Aa
Aa
A
A
A
Close
Avatar universal

Question about Buprenorfin (subutex)

Hi. I am new on subutex. I had first 4 mg tablets yesterday and also I had 4mg today. After I taken 4 mg today i was too dizzy a filled like drunk. I am worry about tomorrow.  I should take 8mg tablet. It will be 2 times stronger as today? If yes I will be absolutely drunk and sick. Anyone got some info please? Thanks
0 Responses
Have an Answer?

You are reading content posted in the Addiction: Social Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
3060903 tn?1398565123
Other
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.